# SDR HEEA967634

- Difficulty date: August 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1082G
- Make and model: Bell 212
- Aircraft serial: 31109
- System (JASC): 6710 · Main Rotor Control
- Part: Grip
- Part number: 204011121009A
- Condition: Damaged
- Location: Pitch Horn
- Part time: 6,757 hours
- Component: 204012101143
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREADS ON PITCH HORN BORE ARE TO DAMAGED TO ACCEPT NEW THREAD INSERT.  ALSO REPLACE BLADE BOLT BUSHING AND DRAG BRACES BUSHING AND INSTALL BUSHING IN PITCH HORN BORE.
